MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125225-12
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Thrombosis (2100)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effect of thrombosis is listed in instructions for use xience alpine everolimus eluting coronary stent systems as a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.25 x 28 mm xience alpine device referenced is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat multi-vessel lesions, the ramus and left anterior descending (lad) coronary arteries.The ramus was treated with a 2.25 x 28 mm and a 2.25 x 12 mm xience alpine stents successfully.However, during treatment of the lad, the patient experienced ekg changes.Angiography revealed that the ramus was clotting up.Therefore, the physician switched to treat the ramus by using high pressure balloons to 26 atmospheres and administered medication.After, the physician continued with the lad with a successful outcome.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7592996
Report Number2024168-2018-04415
Device Sequence Number1775635
Product Code NIQ
UDI-Device Identifier08717648199066
UDI-Public08717648199066
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2020
Device Catalogue Number1125225-12
Device Lot Number7081041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.25 X 28 MM XIENCE ALPINE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight68